# SDR 97UAL900296

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114W41608
- Condition: Cracked
- Location: Nr 9 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SLAT NR 9 (114W4160-8) CENTER COVER PANEL HAS TWO CRACKS, 2 INCH AND 8 INCH.  INTERNALLY FOUND THREE ADDITIONAL CRACKS ON NOSE BEAM WEB 1 INCH TO 3 INCH IN LENGTH UNDER STIFFENERS BETWEEN OUTBOARD MAIN TRACK RIB ASSY AND O/B DEFLECTION CONTROL RIB ASSY.  PRELIMINARY FINDINGS INDICATE CRACKING APPEARS TO BE THE RESULT OF HIGH CYCLE SONIC FATIGUE.
